thumbnail

Note on estimates of some parameters in hydraulic geometry

Journal of the International Association for Mathematical Geology

By:
and
DOI:10.1007/BF02047075

Links

Abstract

[No abstract available]

Additional publication details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Note on estimates of some parameters in hydraulic geometry
Series title:
Journal of the International Association for Mathematical Geology
DOI:
10.1007/BF02047075
Volume:
1
Issue:
1
Year Published:
1969
Language:
English
Publisher:
Kluwer Academic Publishers-Plenum Publishers
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of the International Association for Mathematical Geology
First page:
115
Last page:
118